# SDR AALA2018042659042

- Difficulty date: April 21, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 15,892 hours, 1,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPAS STATUS INDICATION AT THE L5 DOOR INOPERATIVE.  REPLACED THE BATTERY PACK IAW AMM 52-11-20-000-805-002.
